# SDR IPXA2023011990046

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: ANB714210SAAU
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1,  RH UPPER WING TO BODY FAIRING ATTACH ANGLE CRACKED AT APPX. STA. 1239.  REMOVED. FABBED AND INSTALLED RT WING TO BODY FAIRIHG SUPPORT ANGLE IAW SRM 51-31-01 AND DRAWING ANB7142
